Join the 'Onfi' group to help and get support from people like you.
We found 7 questions associated with the 'Onfi' topic.
Posted 14 days ago by • 0 answers
I’ve been on disability for about 30 years the reason because of seizures. My doctor tried on me at least five different type of seizure medications. None of them helped me so much, but when he prescribed me Oxcarbazepine 600mg and Onfi 10mg my seizures started decreasing. So I found these ...
Posted 28 Dec 2015 by • 1 answer
My 7 year old has been on Onfi for a couple of years. He was also on Banzel. I believed the Onfi may be causing numerous side effects and the Drs were slowly taking it away. Last year before the Onfi was completely out of his dosing, they decided to change his Rx from Banzel to Depekote. ...
Posted 24 Oct 2014 by • 2 answers
I have gained abdominal weight -even I was over weight like 35 pounds and 3 kids later. The shape I have is left me more above the belt line round/egg in the abdominal area. The bigger problem is drowsy to the point I have to drink caffeine to keep my normal alert state and have started dreaming ...
Posted 31 Aug 2014 by • 1 answer
My son has been taking Onfi for only a short time, a week, and has side effects like over sleepy and can't wake up enough to eat or drink, seems to have pain in his stomach and irritated, possibly trouble focusing and some confusion possibly also. I'm thinking I don't care how long ...
Posted 19 Aug 2013 by • 1 answer
... daughter has been depressed for 3 months or more. She also has a lot of fatigue and some intrusive thoughts. Has been on low dose of Lexapro for about 6 weeks. She is 21. I am not at all sure that onfi is a good drug for her. Also, she does not have much appetite and she cries easily.
Posted 2 Jul 2013 by • 1 answer
Posted 7 Aug 2012 by • 4 answers
I am taking 3G Keppra with 7.5 mg onfi (clobazam). Docs may add trileptal. I am diagnosed with right temporal lobe epilepsy.